# SDR AALA202110054391

- Difficulty date: September 13, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,725 hours, 6,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER SEAT 16 ABC EMERGENCY LIGHT CONNECTOR LOCK BROKEN. **SUPPLEMENTAL REPORT FOR AALA202109174391: REPLACED EMERGENCY LIGHT WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ASTRONICS DRAWING 8008 AND AMM 33-51-19-400.  ** (CLOSED)
